Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Watery bubbles on toes, spreading, increasing in number, itching. Treatment options?

Hi, I m having these watery bubbles on my toes. At first it was quite small and in few numbers. But over the week, they seem to spread and number of them increased. The size of the biggest one is like 0.5cm I ve seen a doctor on Monday and was given a cream to apply but it doesnt seem to be helping. What can should I do? So far they do not hurt but they itch
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

this condition is called pompholyx.

the treatment would be application of steroid cream like mometasone furoate 0.1% once a day for 10 days over the toes.

oral antihistaminic tablet like tab. loratidine 5 mg once a day will help you out with the itching.

in case there is any pus filled lesion, then it is infected, a topical antibiotic cream i.e fucidin will be effective.


Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor